# SDR UALA2009032000848

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 65,768 hours, 19,065 cycles
- Engine: Pwa PW2037
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L OIL SCAV VALVE STATUS MSG.  FOUND WIRE W3384-1005-18 SHORTED TO GROUND POPPING C-B C1482 T-R CONT-SCAV PRESS-L.  SHORT IS BETWEEN CONNECTOR D41948P AT P36 PANEL AND CONNECTOR D5020 AT LEFT ENG T-R ISOLATION VALVE.  T/S SYSTEM SUSPECT SHORT IS IN NR 1 ENG SAIL TAIL GOING UP TO PYLON OVER ENG, VERY LIMITED ACCESS.  SUGGEST REPLACING WIRE.  WIRE ON HAND (564-1452).  CONNECTORS ON AOG 566-1548 AND 563-1775.  REPAIRED WIRING PER GNMM 2-0-15-001.  RE-ASSEMBLED CLAMPS, CONNECTORS, LACING.
